# SDR COMA0460537

- Difficulty date: September 18, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 25,115 hours, 23,576 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 555406
- Part serial: 1283
- Condition: Faulty
- Location: Nlg
- Part time: 11,379 hours, 9,641 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5481 DURING HSV APPROACH RECEIVED A GEAR DISAGREE CAUTION.  REPLACED THE NLG SELECTOR VALVE.
